QTT approximation of elliptic solution operators in higher dimensions

B. N. Khoromskij, I. V. Oseledets

Research output: Contribution to journalArticlepeer-review

34 Citations (Scopus)

Abstract

In this paper QTT-approximations to elliptic solution operators with constant coefficients in d-dimensional cube are constructed. The ?-accurate representations of the Frobenius norm can be computed with the complexity O(d logq ?1), where d ≥ 2 is the spatial dimension, and q ≥ 2 is some fixed constant.

Original languageEnglish
Pages (from-to)303-322
Number of pages20
JournalRussian Journal of Numerical Analysis and Mathematical Modelling
Volume26
Issue number3
DOIs
Publication statusPublished - Jun 2011
Externally publishedYes

Fingerprint

Dive into the research topics of 'QTT approximation of elliptic solution operators in higher dimensions'. Together they form a unique fingerprint.

Cite this